Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2749 Publications


2017 | Journal Article | IST-REx-ID: 1160 | OA
Altmeyer, S., Do, Y., & Lai, Y. (2017). Dynamics of ferrofluidic flow in the Taylor-Couette system with a small aspect ratio. Scientific Reports. Nature Publishing Group. https://doi.org/10.1038/srep40012
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1162 | OA
Spałek, J., Zegrodnik, M., & Kaczmarczyk, J. (2017). Universal properties of high temperature superconductors from real space pairing t-J-U model and its quantitative comparison with experiment. Physical Review B - Condensed Matter and Materials Physics. American Physical Society. https://doi.org/10.1103/PhysRevB.95.024506
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, E., Rappold, A., & Müller, W. (2017). D inf s optimality in copula models. Statistical Methods and Applications. Springer. https://doi.org/10.1007/s10260-016-0375-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1169 | OA
Novak, S., & Kollár, R. (2017). Spatial gene frequency waves under genotype dependent dispersal. Genetics. Genetics Society of America. https://doi.org/10.1534/genetics.116.193946
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, H., Glazyrin, A., Musin, O., & Nikitenko, A. (2017). The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. Springer. https://doi.org/10.1007/s00493-016-3308-y
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1174 | OA
Skórski, M. (2017). Lower bounds on key derivation for square-friendly applications (Vol. 66). Presented at the STACS: Symposium on Theoretical Aspects of Computer Science, Hannover, Germany: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.STACS.2017.57
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1175 | OA
Alwen, J. F., De Rezende, S., Nordstrom, J., & Vinyals, M. (2017). Cumulative space in black-white pebbling and resolution. In C. Papadimitriou (Ed.) (Vol. 67, p. 38:1-38-21). Presented at the ITCS: Innovations in Theoretical Computer Science, Berkeley, CA, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.ITCS.2017.38
View | Files available | DOI
 

2017 | Conference Paper | IST-REx-ID: 1176 | OA
Alwen, J. F., & Blocki, J. (2017). Towards practical attacks on Argon2i and balloon hashing. Presented at the EuroS&P: European Symposium on Security and Privacy, Paris, France: IEEE. https://doi.org/10.1109/EuroSP.2017.47
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics. Academic Press. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1187 | OA
Kiltz, E., Pietrzak, K. Z., Venturi, D., Cash, D., & Jain, A. (2017). Efficient authentication from hard learning problems. Journal of Cryptology. Springer. https://doi.org/10.1007/s00145-016-9247-3
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár, R., & Novak, S. (2017). Existence of traveling waves for the generalized F–KPP equation. Bulletin of Mathematical Biology. Springer. https://doi.org/10.1007/s11538-016-0244-3
View | DOI | Download Preprint (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192 | OA
Kazda, A., Kolmogorov, V., & Rolinek, M. (2017). Even delta-matroids and the complexity of planar Boolean CSPs (pp. 307–326). Presented at the SODA: Symposium on Discrete Algorithms, Barcelona, Spain: SIAM. https://doi.org/10.1137/1.9781611974782.20
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee, K., Novotný, P., & Zikelic, D. (2017). Stochastic invariants for probabilistic termination (Vol. 52, pp. 145–160). Presented at the POPL: Principles of Programming Languages, Paris, France: ACM. https://doi.org/10.1145/3009837.3009873
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1198 | OA
Moser, T., & Seiringer, R. (2017). Triviality of a model of particles with point interactions in the thermodynamic limit. Letters in Mathematical Physics. Springer. https://doi.org/10.1007/s11005-016-0915-x
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
Zwiernik, P., Uhler, C., & Richards, D. (2017). Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society. Series B: Statistical Methodology. Wiley-Blackwell. https://doi.org/10.1111/rssb.12217
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1211 | OA
Budanur, N. B., & Cvitanović, P. (2017). Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system. Journal of Statistical Physics. Springer. https://doi.org/10.1007/s10955-016-1672-z
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1228 | OA
Sauerzopf, U., Sacco, R., Novarino, G., Niello, M., Weidenauer, A., Praschak Rieder, N., … Willeit, M. (2017). Are reprogrammed cells a useful tool for studying dopamine dysfunction in psychotic disorders? A review of the current evidence. European Journal of Neuroscience. Wiley-Blackwell. https://doi.org/10.1111/ejn.13418
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan, A., & Vysotsky, V. (2017). On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly. Mathematical Association of America. https://doi.org/10.4169/amer.math.monthly.124.7.588
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 910 | OA
Novak, S., & Barton, N. H. (2017). When does frequency-independent selection maintain genetic variation? Genetics. Genetics Society of America. https://doi.org/10.1534/genetics.117.300129
View | Files available | DOI
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications